Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/8887

The Tripteroides caledonica Complex of Mosquitoes in Melanesia (Diptera: Culicidae)

File Size Format  
vol9n2-221-246.pdf 13.57 MB Adobe PDF View/Open

Item Summary

Title:The Tripteroides caledonica Complex of Mosquitoes in Melanesia (Diptera: Culicidae)
Authors:Belkin, John N.
Date Issued:Apr 1955
Publisher:University of Hawai'i Press
Citation:Belkin JN. 1955. The Tripteroides caledonica complex of mosquitoes in Melanesia (Diptera: Culicidae). Pac Sci 9(2): 221-246.
URI/DOI:http://hdl.handle.net/10125/8887
ISSN:0030-8870
Appears in Collections: Pacific Science Volume 9, Number 2, 1955


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.